MAUDE Adverse Event Report: SITE-RITE ULTRASOUND NEEDLE GUIDE 18GX48IN.; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

SITE-RITE ULTRASOUND NEEDLE GUIDE 18GX48IN.; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number 9001C0212
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redz2479 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported presence of a hair was observed during the material opening.No other information was provided.

Brand Name
SITE-RITE ULTRASOUND NEEDLE GUIDE 18GX48IN.
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
MDR Report Key11248324
Report Number3006260740-2021-00115
Device Sequence Number4162798
Product Code ITX
UDI-Device Identifier00801741037818
UDI-Public(01)00801741037818
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K042445
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number9001C0212
Device Catalogue Number9001C0212
Device Lot NumberREDZ2479
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2021
Initial Report FDA Received Date01/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;